Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the solution to normalize constant high blood pressure?

i am 50, having bloodpressure 150/100 for the last three years some times normal , some time goup. using regular tablets. develop erectile dysfunction for the past two monhts. give me advice. going briskwalking for the last two months. give me good medicine.
Fri, 5 Jun 2015
Report Abuse
Cardiologist 's  Response
Sir, in spite of lifestyle modifications if you still BP on higher you need to take medication s, maybe previously you were on group of commonly used drugs like beta blockers or diuretics which may cause some erectile dysfunction.
I will suggest you to start within telmisartan 40 mg once a day a see the response after a week, and as needed we will uptitrate the medication.
It would have been more helpful if you would have given the name of meds you already taking so I could adjust them for you.
Regards
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Erectile dysfunction


What is the solution to normalize constant high blood pressure?

Sir, in spite of lifestyle modifications if you still BP on higher you need to take medication s, maybe previously you were on group of commonly used drugs like beta blockers or diuretics which may cause some erectile dysfunction. I will suggest you to start within telmisartan 40 mg once a day a see the response after a week, and as needed we will uptitrate the medication. It would have been more helpful if you would have given the name of meds you already taking so I could adjust them for you. Regards